# SDR CALA2009063000335

- Difficulty date: June 26, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N14613
- Make and model: Boeing 737524
- Aircraft serial: 27326
- Aircraft time: 40,761 hours, 21,643 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Part number: M1732
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE BUNDLE CHAFED JUST O/B OF LT CTR BOOST PUMP.  REMOVED AND REPLACED LT WING TANK TO EXTERNAL PRESSURE HULL IFQT WIRE (SAFE SIDE) HARNESS PER AMM 28-41-45, CHECKS GOOD.
